# SDR COMA0060821

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 1,884 hours, 1,920 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 601R923053
- Part serial: 553
- Condition: Failed
- Location: Vertical Stab
- Part time: 1,884 hours, 1,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM IS INOP, WILL NOT TRIM NOSE DOWN.  REPLACED THE HSTA.
